Correction to an integral equation arising from Markov chains

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)82
Number of pages1
JournalZeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete
Volume11
Issue number1
DOIs
StatePublished - Mar 1968

Fingerprint

Markov chain
Integral Equations

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Statistics and Probability

Cite this

Correction to an integral equation arising from Markov chains. / McKean, H. P.

In: Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, Vol. 11, No. 1, 03.1968, p. 82.

Research output: Contribution to journalArticle

@article{d232badc3184479585ed44140dfc5bd9,
title = "Correction to an integral equation arising from Markov chains",
author = "McKean, {H. P.}",
year = "1968",
month = "3",
doi = "10.1007/BF00538388",
language = "English (US)",
volume = "11",
pages = "82",
journal = "Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete",
issn = "0044-3719",
publisher = "Springer Verlag",
number = "1",

}

TY - JOUR

T1 - Correction to an integral equation arising from Markov chains

AU - McKean, H. P.

PY - 1968/3

Y1 - 1968/3

UR - http://www.scopus.com/inward/record.url?scp=34250477726&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=34250477726&partnerID=8YFLogxK

U2 - 10.1007/BF00538388

DO - 10.1007/BF00538388

M3 - Article

VL - 11

SP - 82

JO - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

JF - Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete

SN - 0044-3719

IS - 1

ER -